# SDR DL73K000892

- Difficulty date: May 5, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 46,953 hours, 38,352 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546877143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE DISCOVERED ON THE WEB OF STR 18AL AT FS 727.  ERA 334331-14 REPAIRS THE DAMAGE SIMILIARLY TO THAT OF S/B 737-53-1170.  THE DAMAGE WAS FOUND AT HMV.
